# SDR A6WA201140967

- Difficulty date: November 4, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 17,769 hours, 17,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CHAFED 3 EA PLACES.  REPAIRED IAW REO 601R-57-52-004 AND SRM 57-42-13.
